# SDR AALA20040686

- Difficulty date: June 30, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 25D INOPERATIVE.  RESEATED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
